PLANE-WAVE DIFFRACTION BY A PAIR OF PARALLEL SOFT AND HARD OVERLAPPED HALF-PLANES


BUYUKAKSOY A., TOPSAKAL E., IDEMEN M.

WAVE MOTION, vol.20, no.3, pp.273-282, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 3
  • Publication Date: 1994
  • Doi Number: 10.1016/0165-2125(94)90052-3
  • Title of Journal : WAVE MOTION
  • Page Numbers: pp.273-282

Abstract

The diffraction of plane waves by a pair of parallel, overlapped half-planes characterized by Dirichlet and Neumann boundary conditions, respectively, is investigated. The corresponding boundary value problem is formulated as a matrix Wiener-Hopf equation whose solution is obtained through the ''weak factorization'' method. This method reduces the problem to an infinite system of linear algebraic equations which are solved numerically. An analysis of the scattered field, which depends on the solution obtained numerically, is also performed in some detail.